Advertisement

Convolutors in spaces of holomorphic functions

  • A. Meril
  • D. C. Struppa
Special Year Papers
Part of the Lecture Notes in Mathematics book series (LNM, volume 1276)

Abstract

Let Ω be an open convex set in ℂn and K a convex compact subset of Ωn: we provide sufficient, as well as necessary, conditions for the surjectivity of convolution operators between the spaces ℋ(Ω+K) and ℋ(Ω). Under natural hypotheses on the convolutors, we prove integral representation theorems for solutions f∈ℋ(Ω+K) of systems of homogeneous convolution equations. We apply this analysis to provide necessary and sufficient conditions for the hyperbolicity and the ellipticity of given systems of convolution equations; we also study the extension of solutions of homogeneous convolution equations to some sets which can be defined in terms of Ω, K and the convolutor.

Key words

Convolution equations holomorphic functions difference-differential equations AMS Subject Classification 32A15 42B99 43A45 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Berenstein, C.A. and Dostal, M., A lower estimate for exponential polynomials, Bull. A.M.S. 80 (1974), 687–691.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Berenstein, C.A. and Struppa, D.C., Solutions of convolution equations in convex sets, to appear in Am.J.Math.Google Scholar
  3. [3]
    Berenstein, C.A. and Taylor, B.A., Interpolation problems in ℂn with applications to harmonic analysis, Journ. An.Math. 38 (1980), 188–254.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Berenstein, C.A. and Yger, A., Ideals generated by exponential polynomials, to appear in Adv. in Math.Google Scholar
  5. [5]
    Ehrenpreis, L., Mean periodic functions I, Am. J. Math. 77 (1955), 293–328.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Ehrenpreis, L., Solutions of some problems of division III, Am. J. Math. 78 (1956), 685–715.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Ehrenpreis, L., Fourier Analysis in Several Complex Variables, Wiley-Interscience, New York, 1970.zbMATHGoogle Scholar
  8. [8]
    Gruman, L. and Lelong, P., Entire Functions and Several Complex Variables, Grundl. Math. Wiss. 282, Springer Verlag, New York-Heidelberg-Berlin, 1986.zbMATHGoogle Scholar
  9. [9]
    Hörmander, L., Complex Analysis in Several Variables, North Holland-American Elsevier, New York, 1973.zbMATHGoogle Scholar
  10. [10]
    Hörmander, L., The Analysis of Linear Partial Differential Operators II, Springer Verlag, Berlin, 1983.zbMATHGoogle Scholar
  11. [11]
    Levin, B., Zeroes of Entire Functions, Translations of the A.M.S., Providence, 1980.Google Scholar
  12. [12]
    Kiselman, C.O., Prolongement des solutions d’une èquation aux dèrivèes partielles àcoefficients constants, Bull. Soc. Math. France 97 (1969), 329–354.MathSciNetzbMATHGoogle Scholar
  13. [13]
    Krasickov-Ternovskii, I.F., Invariant subspaces of analytic functions, II. Spectral synthesis on convex domains, Mat. Sb. 88 (130), no. 1 (1972), 3–30.MathSciNetGoogle Scholar
  14. [14]
    Malgrange, B., Existence et approximation des solutionsdes équations aux derivees partielles et des équations de convolution, Ann. Inst. Fourier 6(1955), 271–354.MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]
    Martineau, A., Sur les fonctionnelles analytiques et la transformation de Fourier-Borel, Journ. An. Math. 11 (1963), 1–164.MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    Martineau, A., Equations differentielles d’ordre infini, Bull. Soc. Math. France 95 (1967), 109–154.MathSciNetzbMATHGoogle Scholar
  17. [17]
    Meril, A., Problèmes d’interpolation dans quelques espaces de fonctions non entières, Bull. Soc. Math. France 111 (1983), 251–286.MathSciNetzbMATHGoogle Scholar
  18. [18]
    Meril, A. et Struppa, D.C., Phènomène de Hartogs et equations de convolution, preprint Université de Bordeaux I, 1984.Google Scholar
  19. [19]
    Morzhakov, V.V., Convolution equations in spaces of functions holomorphic in convex domains and on convex compacta in ℂn, Matem. Zametki 16, no. 3 (1974), 431–440.MathSciNetGoogle Scholar
  20. [20]
    Napalkov, V.V., On one class of inhomogeneous convolution type equations, Usp. Mat. Nauk, 29, no. 3 (1974), 217–218.MathSciNetGoogle Scholar
  21. [21]
    Napalkov, V.V., Convolution equations in multidimensional spaces, Matem. Zametki, 25, no. 5 (1979), 761–774.MathSciNetzbMATHGoogle Scholar
  22. [22]
    Sebbar, A., Prolongement des solutions holomorphes de certains opèrateurs diffèrentiel d’ordre infini à coefficients constants. Seminaire Lelong-Skoda, Springer Lecture Notes in Mathematics 822 (1980), 199–220.MathSciNetCrossRefzbMATHGoogle Scholar
  23. [23]
    Struppa, D.C., The fundamental principle for systems of convolution equations, Memoirs of the A.M.S., 41, no. 273 (1983).Google Scholar
  24. [24]
    Treves, F., Linear Partial Differential Equations with Constant Coefficients, Gordon and Breach, New York-London-Paris, 1966.zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • A. Meril
    • 1
  • D. C. Struppa
    • 2
  1. 1.Department de MathematiquesUniversitè de Bordeaux ITalenceFrance
  2. 2.Scuola Normale SuperiorePiazza dei Cavalieri, 7PisaItaly

Personalised recommendations